MATHEMATICA BOHEMICA, Vol. 124, No. 4, pp. 337-349 (1999)

Higher-order differential systems and a regularization operator

Pavel Calabek

Pavel Calabek, Department of Algebra and Geometry, Palacky University, Tomkova 40, 779 00 Olomouc, Czech Republic, e-mail:

Abstract: Sufficient conditions for the existence of solutions to boundary value problems with a Carathéodory right hand side for ordinary differential systems are established by means of continuous approximations.

Keywords: Carathéodory functions, Arzela-Ascoli theorem, Lebesgue theorem

Classification (MSC2000): 34B10

Full text of the article:

[Next Article] [Contents of this Number]
© 2004—2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition